# SDR DXTA2014042105738

- Difficulty date: April 19, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N844QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600629
- Aircraft time: 8,299 hours, 6,528 cycles
- Engine: Pwa PW535A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 53ND783041
- Part serial: 2757
- Condition: Faulted
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AFTER TAKEOFF & CLIMBING THROUGH 400 FT,  LEFT THRUST REVERSER ARM LIGHT & HYD PRESSURE ANNUNCIATOR ILLUMINATED.  IAW THE CHECKLIST, THE LT EMERGENCY STOW SWITCH WAS PLACED IN EMERGENCY STOW POSITION.  BOTH LIGHTS REMAINED ON UNTIL THE LANDING ROLLOUT & BELOW 60 KTS THEY BOTH EXTINGUISHED, BUT WHILE PULLING INTO THE FBO RAMP BOTH LIGHTS ILLUMINATED AGAIN & REMAINED ON UNTIL SHUTDOWN.  PERFORMED OPS CHECKS OF RT AND LT THRUST REVERSERS. FOUND NORMAL. FOUND THE LT THRUST REVERSER OPERATION TO BE FAULTY, AND INTERMITTENTLY THE LT THRUST REVERSER CIRCUIT BREAKER WOULD DISENGAGE.  ISOLATED THE LT STOW-DEPLOY SWITCH. VERIFIED PROPER OPERATION. VERIFIED PROPER OPERATION OF THE LT ISOLATION VALVE, NO FAULTS FOUND. DURING OPERATION NOTE THRUST REVERSER CIRCUIT BREAKER TO DISENGAGE DURING UNLOCK OF THE INBRD CARRIAGE. VERIFIED THE INBRD UNLOCK SWITCH ASSEMBLY TO BE FAULTY, AND ARCING DURING OPERATION.  REMOVED AND REPLACED LEFT ENGINE THRUST REVERSER STOW SWITCH IAW MM 78-31-00.
